# SDR IPXA1570256

- Difficulty date: November 5, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH COVER, WHEN CLOSED, TURNS EMERGENCY LIGHTS TO OFF - VICE ARMED.  REPLACED EMERGENCY LIGHT SWITCH IN REF TO MM 33-50-00.  OPS CHECKED GOOD.
